Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

C Cold Tablet Health Feed

Please suggest. Can I give paracetamol phenylephrine hydrochloride and chlorpheniramine maleate syrup to 2 year old baby.

DCH, MBBS
Pediatrician, Pune
Please suggest. Can I give paracetamol phenylephrine hydrochloride and chlorpheniramine maleate syrup to 2 year old b...
Hello, Yes, you can give but please consult a nearby Pediatrician for other co conditions to your baby. Regards.
1 person found this helpful
Submit FeedbackFeedback

Hi can I give paracetamol phenylephrine hydrochloride chlorpheniramine maleate drops to my 81 days ol baby suffering from cold?

MBBS, MS - General Surgery, M. Ch. (Peadiatric Surgery), Diploma in Hospital Administration, Fellowship of Association of Surgeons of India
Pediatrician, Mumbai
Hi can I give paracetamol phenylephrine hydrochloride chlorpheniramine maleate drops to my 81 days ol baby suffering ...
You can. The point is why would you want to give medicine for cold. Cold is a viral infection which will go away on it’s own. Allow your child’s immunity to fight it. It will improve her resistance to such common infections. Use medication only if she is in genuine discomfort or developed a fever.
1 person found this helpful
Submit FeedbackFeedback

I am suffering from cough from a week. I consulted a doctor who prescribed me with paracetamol phenylephrine hydrochloride chlorpheniramine maleate tablets and Eficin Z due to which I am having acute loose motions. What should I do?

Dr.Pulak Mukherjee 91% (12388ratings)
BHMS
Homeopath, Hooghly
Take honey in warm water, take ginger juice, gurgle with laung, with this you need proper homoeopathic treatment to cure your problem, Soo you can contact me through Lybrate in private consultation.
Submit FeedbackFeedback

Problem- ear and some nerves of brain has been blocked after suffering from cough and cold. I am taking amoxicillin, chlorpheniramine 4 mg, paracetamol 500 mg twice in a day. But till now my cough is better. But I am not getting any relief in my ear drums and brain right portion.

Dr.Karuna Chawla 96% (112022ratings)
BHMS
Homeopath, Noida
Problem- ear and some nerves of brain has been blocked after suffering from cough and cold.
I am taking amoxicillin, ...
1. Do saline gargles daily. 2. Whenever possible do steam inhalation also. 3. Cover your nose and mouth with hanky for at least 30 sec when you go in dusty areas also when you go in and out of ac. As our nose is the most sensitive part of our body, when there is temperature difference between two rooms or inside n outside, then if we not protect our nose, it gets affected. 4. Drink hot liquids --hot liquids relieve nasal congestion, prevent dehydration, and soothe the uncomfortably inflamed membranes that line your nose and throat. 5. Sleep with an extra pillow under your head-- elevating your head will help relieve congested nasal passages. If the angle is too awkward, try placing the pillows between the mattress and the box springs to create a more gradual slope. 6. Treat that stuffy nose with warm salt water-- salt-water rinsing helps break nasal congestion, while also removing virus particles and bacteria from your nose. 7. Blow your nose often (and the right way)-- it's important to blow your nose regularly when you have a cold rather than sniffling mucus back into your head. But when you blow hard, pressure can carry germ-carrying phlegm back into your ear passages, causing earache. The best way to blow your nose: press a finger over one nostril while you blow gently to clear the other. Homeopathic treatment has very encouraging results and gives relief in long term please ask for consultation with detailed information so that I can help you better.
Submit FeedbackFeedback

Hello Sir, my wife accidentally eat paracetamol, codeine phosphate &chlorpheniramine maleate 6 tablets at a time. What we do sir please tell me sir. Is it make more side effects sir?

Dr.Jayvirsinh Chauhan 94% (33886ratings)
MD - Homeopathy, BHMS
Homeopath, Vadodara
Hello Sir, my wife accidentally eat paracetamol, codeine phosphate &chlorpheniramine maleate 6 tablets at a time. Wha...
It can cause severe organ damage and even death. This things don't happen accidentally. Take her to a hospital immediately.
1 person found this helpful
Submit FeedbackFeedback

Can I take sinarest [ chlorpheniramine maleate (2 mg)+ paracetamol (500 mg)+ phenylephrine (10 mg) ] and amoxicillin trihydrate ip capsules combined? I have having fever with little bit cough and body ache.

Dr.Rahul K Choudhary 90% (96ratings)
General Physician, Darbhanga
Can I take sinarest [
chlorpheniramine maleate (2 mg)+ paracetamol (500 mg)+ phenylephrine (10 mg) ] and amoxicillin ...
Your symptoms might be of covid so it will be wise to get yourself checked and start medication. Sinarest can be taken twice daily along with amoxicillin. But make sure you get yourself tested. For a more focused care you can contact me through the text option.
Submit FeedbackFeedback

I have migraine, I use paracetamol (at least 2 in a week). Is Paracetamol cause any side effect?

Dr.Poonam Patel Vasani 91% (905ratings)
MBBS, MD - Anaesthesiology, FIPM, Fellowship in palliative medicine, certificate in interventional pain management, Multidisciplinary pain management course
Pain Management Specialist, Pune
Among the various analgesics used for headache paracetamol is safest. I will share some tips to decrease your headache episodes so that need for analgesics is decreased. Follow these lifestyle changes to avoid headache 1. Maintain regular sleep wake cycle, even on holiday's. 2. Don't skip meals. Take regular healthy diet with adequate fluids 3. Do not consume excess caffeine / carbohydrates / alcohol or smoke. 4. Exercise daily (aerobics and cardiovascular) 5. Identify your headache trigger and try to avoid it.
11 people found this helpful
Submit FeedbackFeedback

Hello, I want to know whether vitamin tablets too cause damage to liver. As like paracetamol.

Dr.Subhash Tiwari 92% (806ratings)
PGD Maternal Child Health, MBBS
General Physician, Akola
Hello, I want to know whether vitamin tablets too cause damage to liver. As like paracetamol.
Overdose of anything can be potentially damaging. When we talk of vitamins, the water soluble vitamins B and C are excreted in urine when taken in larger than required quantities, but fat soluble vitamins A, D, E, and K are stored in liver and are not excretedin urine. Their overdosage does cause toxicity hence any intake in excess of required quantity is not recommended.
2 people found this helpful
Submit FeedbackFeedback

I have fever last three days and I take paracetamol but I am suffering pain. Please help me.

Dr.Jyoti Goel 93% (7197ratings)
MBBS, Diploma in Nutrition and Health Education (DNHE), Diploma in Clinical Cosmetology
General Physician, Noida
I have fever last three days and I take paracetamol but I am suffering pain. Please help me.
Hello, kindly follow health advices given below: Kindly measure your temperature and tell me reading 1. Avoid exertion 2. Take tablet paracetamol 500 mg after food as and when required for fever more than 99 f (maximum 3 tablets with gap of 8 hr can be taken in a day) for 3 days 3. Lot of fluids to be taken 4. Take proper diet homemade food like moong dal dalia, chapati etc. 4. Avoid wearing synthetic and tight cloths. Kindly go for cbc and consult physician for further management and kindly let me know what medicines you were taking and also tell me if you are having other symptoms like cough/ cold/ burning urine/ stomach pain so that we can confirm cause of fever.
1 person found this helpful
Submit FeedbackFeedback